# SDR DL764060041

- Difficulty date: January 13, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 17,349 hours, 6,190 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 114T41457
- Condition: Missing
- Location: Nr 9 Slat Inbd
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LE SLAT ASYM MSG WHILE EXTENDING FLAPS TO 15 AFTER ENG START.  FOUND SLAT 9 INBD TARGET MISSING.  REPLACED SAME PER M/M.  OPS CK NML.
